Real hypersurfaces in complex two-plane Grassmannians whose shape operator is of Codazzi type in generalized Tanaka-Webster connection
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 57-68
https://doi.org/10.4134/BKMS.2015.52.1.57
Printed January 31, 2015
Kyusuk Cho, Hyunjin Lee, and Eunmi Pak
Kyungpook National University, Pohang University of Science \& Technology, Kyungpook National University
Abstract : In this paper, we give a non-existence theorem of Hopf hypersurfaces in complex two-plane Grassmannians $\GBt$, $m \geq 3$, whose shape operator is of Codazzi type in generalized Tanaka-Webster connection $\gtw$.
Keywords : complex two-plane Grassmannians, Hopf hypersurface, generalized Tanaka-Webster connection, shape operator, Codazzi type tensor
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd